MathSciNet Relay Station
MathSciNet bibliographic data
MR2327632 (2008b:93078) 93D09
Yang, Zhichun; Xu, Daoyi Robust stability of uncertain impulsive control systems with time-varying delay. Comput. Math. Appl. 53 (2007), no. 5, 760–769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement